# SDR COMA0860320

- Difficulty date: July 3, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 29,063 hours, 26,128 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FS 202 AROUND PARKING BRAKE CABLE.  REPAIRED CRACK ON FS 202 AROUND PARKING BRAKE CABLE IAW EA 10-5311-01914.  (A)
